Lil asked in HealthMental Health · 2 months ago

How long would my adderall withdrawal take?

I’ve been taking 15mg Xr’s once a day for 6 months but I feel like I don’t like it. I’ve only abused it during the first month because it was a very interesting drug, but since then I’ve been responsible with it.  If I quit cold turkey, would it take 3 months to feel normal? I’ve heard some people say it only takes two weeks to feel normal again if you’ve only been using for a short time. One thing it has helped me was with confidence, but I don’t like how adderall makes my heart beat so god damn fast and hard. I feel like it’s draining my spirit and empathy and that’s one thing I miss about the old me. Thank you for reading!

2 Answers

Relevance
  • 1 month ago

    Yes, its a desensitizer. It increases energy at the expense of empathy. It's basically a lower level amphetamine. To get over the withdrawal symptoms, it would take at most 1 month. But to get over the psychological damage, it I'm not sure. In my experience, it took me a year to get over a year to get back to the same mental place I was at before all my partying. Personally, I think I'm still recovering and its been a yr and a half. It's almost as if I can't think as clearly and critically as I could before.

    I don't think there's any definitive proof about psychological recovery, but my guess would be a year to be back or near in the same mental state as before.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    2 months ago

    i cut my anti depressants cold turkey and it didn't go to tell. slowly take ur pills again and start with like a little dosage. after you feel normal again slowly decrease the meds. taking itll take 2-4 weeks for the full effects of ur meds so u should feel better in a week or 2. if u get a rapid heartrate or really slow, sweating, shaking, cold sweats i think its called, loss of apatite, pain, feeling nauous, difficulty sleeping, goosbomps these are all symptoms id call my doctor but don't panic. just slowly start ur meds again until u get comfortable and slowly decrease the dosage. 

    • 2 months agoReport

      this is for anti depressents so...
      please reseeach

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.